您当前的位置:
首页 >
文章列表页 >
A Reproducing Kernel Method for Solution of the Nonlinear Differential Equation with Initial Value Condition
更新时间:2026-07-10
    • A Reproducing Kernel Method for Solution of the Nonlinear Differential Equation with Initial Value Condition

    • Vol. 15, Issue 3, Pages: 58-60(2010)
    • CLC: O175.1
    • Published:2010

    移动端阅览

  • NA Ai-lian. A Reproducing Kernel Method for Solution of the Nonlinear Differential Equation with Initial Value Condition[J]. 2010, 15(3): 58-60. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1839

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A Numerical Method for Solution of Second-order Nonlinear Ordinary Differential Equation
An Improved Reproducing Kernel Method for the Solutions to the Second一Order Nonlinear Ordinary Differential Equations
Optimal Control for Aircraft Tractor Active Suspension
A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation
Reproducing Kernel of Szeg Kernel Subspace

Related Author

CUI Ming-gen
LI Fu-xiang
FEI Zhao-fu
HAN Jing
YU Lu
LI Fu-xiang
CAO Jian-xiao
WEI Qing-fu

Related Institution

哈尔滨理工大学应用科学学院
哈尔滨工业大学数学系
School of applied Science Harbin University of Science and Technology Harbin
School of Automobile Engineering,Harbin Institute of Technology
School of Mathematics and Computer Engineering
0